MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-410
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the cement to implant interface.It was also reported that the tibia was found to be grossly loose with no cement adherence.Pitting of the poly insert was also noted.The patient was revised to a full sigma knee revision.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Is used to capture the medical device removal.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: g1, g2.

Brand Name
ATTUNE PS FB INSRT SZ 4 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8557624
Report Number1818910-2019-91803
Device Sequence Number2443453
Product Code JWH
UDI-Device Identifier10603295049821
UDI-Public10603295049821
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number1516-40-410
Device Catalogue Number151640410
Device Lot Number579137
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer05/29/2019
12/11/2019
09/24/2020
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/29/2019
01/07/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR